# SDR REXA00014

- Difficulty date: November 8, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ODOR AND SOME SMOKE EMITTING FROM RIGHT CONSOLE PANEL.  REMOVED AVIONICS DOOR FOR INSPECTION AND FOUND NO DEFECTS.  OPENED RIGHT CONSOLE PANEL FOR INSPECTION, NO DEFECTS NOTED.  GROUND CHECK WITH ALL AVIONICS ON FOR 20 MINUTES, NO DEFECTS NOTED.  OK FOR SERVICE.  (M)
